DBLP BibTeX Record 'journals/mst/HsiehW09'

@article{DBLP:journals/mst/HsiehW09,
  author    = {Sun-Yuan Hsieh and
               Yu-Fen Weng},
  title     = {Fault-Tolerant Embedding of Pairwise Independent Hamiltonian
               Paths on a Faulty Hypercube with Edge Faults},
  journal   = {Theory Comput. Syst.},
  volume    = {45},
  number    = {2},
  year      = {2009},
  pages     = {407-425},
  ee        = {http://dx.doi.org/10.1007/s00224-008-9108-z},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}